| | Message Board
... We recently started our 7 yr old son (already on GFCF diet) on a (pancreatic) enzyme supplement. we have noticed that since we started this, he seems to have gotten more disorganised, is doing more self talk/scripting and eye contact has also deteriorated. I was wondering if this is some transitional side effect that will go away with some him being in a better place at the... (0 replies)
... Hi ang, I saw your post under the medication question and wanted to ask you specifically what the GNC enzyme was called. ... (1 replies)
... for the healed gut to begin producing those enzymes, so if your not seeing any side effects thats great. ... (81 replies)
... Hi, my bill is pretty high too, I also purchase allzyme digestive enzyme there as well, he takes that with each med dose because the meds contain traces of milk. ... (64 replies)
Associated Tags: buspar, celexa, cimetidine, clonidine, concerta, depakote, dextrostat, paxil, prozac, risperdal, ritalin, seroquel, serzone, tegretol, tenex, topamax, zyprexa, zyrtec
All times are GMT -7. The time now is 01:56 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!